# SDR AALA202202227326

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 33,974 hours, 15,457 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140008636
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 8,713 hours, 4,701 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOTICEABLE PULSATING PULL TO THE LEFT ON TALE OFF ROLL, AT CRUISE AP ON 1.8 UNITS LEFT, RUDDER TRIM. AT LF 230  310 KIAS L 1.6 AT 4,000FT 250 KIAS L 1.6 THRUST SYMMETRICAL AND ENGINE NORMAL. REPLACED #1 FLIGHT AUGMENTATION COMPUTER  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-66-34.
